Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have neck swelling with sore throat. Taking amox-clav. What could be the reason?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2450 Questions
knot onright side about a half dollar in size about 3inches below right earalso sore throat on the right side am taking AMOX-CLAV 875MG the DRs cant seem to really know what it is can you help me on this i have been taking the med. for about a week now but really cant tell if it has gone down also have eainfection with this
Posted Wed, 20 Feb 2013 in Ear, Nose and Throat Problems
Answered by Dr. Sumit Bhatti 53 minutes later

Thank you for your query.

1. The neck swelling is most likely to be a lymph node.

2. Your treatment is fine, however the dose of Augmentin should be adjusted for liver disease (not necessary in mild liver disease).

3. If the symptoms are better and improving, there is no cause for worry. Get your ears examined.

4. If you feel that the swelling is increasing or not subsiding, get a neck USG done and share the report here.

I hope that I have answered your queries. If you have any further questions, I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor